# SDR CALA2025012702041

- Difficulty date: January 25, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 72,350 hours, 30,632 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Part number: D5754600900900A
- Condition: Missing
- Location: Rt Aileron
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PANEL 675GB NOTED AS MISSING BY CREW.  PANEL MISSING UNDER RIGHT WING INBOARD FROM AILERON PANEL 675GB IS MISSING ON THE RIGHT WING. RECIEVED A NEW PANEL 675GB AND INSTALLED THE PANEL. REF. IPC 57-51-37-12L 002.
